Rhinoceros

Members
  • Content count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Rhinoceros

  • Rank
    New Member
  • Birthday
  1. Oh I see, and do any of you suggest me going to an eye doctor. I feel my perception has been altered in depth. By the way, the doctors I have been to thought I had "drug induced psychosis"
  2. Thanks for the help, and what do you mean by schizo fear?
  3. Thanks for all the comments and support guys, really. I just have to wait to see my doctor because I want to taper off the meds and I don't want to get some full blown schizophrenia from just quitting cold turkey. I'm sure he will side with me, my doctor goes to my church and is nice. Some clarifications on my symtoms: DR/DP - I look into the mirror and I look foreign -Feeling kind of -out of body- What do you guys think about the benzo that I am on? Should I slowly get off that too, and use Valerian Root? I was on risperidone for over a month and no success, so we can rule out a chemical imbalance. I'm almost certain it is psychological. Thanks!
  4. Hey all! I've taken the K2 Spice (Incense) only 5 - 7 times and have developed HPPD. Beforehand I thought it was a chemical imbalance, so I got hospitalized in a psychiatry unit and was monitored 24/7. They prescribed me -Risperidone 3mg -Lorzapam(Ativan) 1mg Twice Daily I feel like my symptoms have gotten worse after taking medicantions. I feel like a zombie and I have no motivation to do anything I have used to in the past. My symtoms: -Walking but don't seem to be going anywhere -Everything looks HD -Everything looks like through a fisheye -Anxiety -Depression(never thought I would say this, being a bright person lol) -DP/DR -Body High (Feeling really light) Any ideas on what I should do next, i'm still young so I don't have much knowledge on what to do. I'm thinking that HPPD is psychological, and I should get off any medications, and use Valarian Root for my anxiety and Meditation everyday so hopefully it will decline to where it won't bother me anymore. Please help me out, my grades have dropped because of it. Thanks!
  5. Ok well I've done K2 Spice, Weed, and Nutmeg Over the course of two months ive done K2 spice about 5 times and nutmeg 3 times. I'm sure that weed had anything to do with it. I think I have hppd, and it sucks really bad. Whenever I take a walk outside I seem to be walking, but then im not going anywhere and its tripping. I fit all the symtoms of hppd aswell. I'm on Risperdal 3mg a day Ativan 1mg when needed Is that good, any hope for me? I would type more but just the thought makes me scared.